RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2015, Volume 54, Number 2, Pages 163–192 (Mi al686)  

This article is cited in 4 scientific papers (total in 4 papers)

Index sets of constructive models of bounded signature that are autostable relative to strong constructivizations

S. S. Goncharovab, M. I. Marchuka

a Sobolev Institute of Mathematics, pr. Akad. Koptyuga 4, Novosibirsk, 630090, Russia
b Novosibirsk State University, ul. Pirogova 2, Novosibirsk, 630090, Russia

Abstract: We evaluate algorithmic complexity of the class of computable models of bounded signature that have a strong constructivization and are autostable relative to strong constructivizations.

Keywords: model, computable model, constructive model, autostability, index sets.

DOI: https://doi.org/10.17377/alglog.2015.54.203

Full text: PDF file (264 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2015, 54:2, 108–126

Bibliographic databases:

Document Type: Article
UDC: 510.5
Received: 07.11.2014

Citation: S. S. Goncharov, M. I. Marchuk, “Index sets of constructive models of bounded signature that are autostable relative to strong constructivizations”, Algebra Logika, 54:2 (2015), 163–192; Algebra and Logic, 54:2 (2015), 108–126

Citation in format AMSBIB
\Bibitem{GonMar15}
\by S.~S.~Goncharov, M.~I.~Marchuk
\paper Index sets of constructive models of bounded signature that are autostable relative to strong constructivizations
\jour Algebra Logika
\yr 2015
\vol 54
\issue 2
\pages 163--192
\mathnet{http://mi.mathnet.ru/al686}
\crossref{https://doi.org/10.17377/alglog.2015.54.203}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3467209}
\transl
\jour Algebra and Logic
\yr 2015
\vol 54
\issue 2
\pages 108--126
\crossref{https://doi.org/10.1007/s10469-015-9331-z}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000359424500003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84937716869}


Linking options:
  • http://mi.mathnet.ru/eng/al686
  • http://mi.mathnet.ru/eng/al/v54/i2/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Goncharov, N. A. Bazhenov, M. I. Marchuk, “Indeksnoe mnozhestvo avtoustoichivykh otnositelno silnykh konstruktivizatsii lineinykh poryadkov”, Vestn. NGU. Ser. matem., mekh., inform., 15:3 (2015), 51–60  mathnet  crossref
    2. E. B. Fokina, S. S. Goncharov, V. Harizanov, O. V. Kudinov, D. Turetsky, “Index sets for $n$-decidable structures categorical relative to $m$-decidable presentations”, Algebra and Logic, 54:4 (2015), 336–341  mathnet  crossref  crossref  mathscinet  isi
    3. S. S. Goncharov, M. I. Marchuk, “Index sets of constructive models of finite and graph signatures that are autostable relative to strong constructivizations”, Algebra and Logic, 54:6 (2016), 428–439  mathnet  crossref  crossref  mathscinet  isi
    4. M. I. Marchuk, “Index set of structures with two equivalence relations that are autostable relative to strong constructivizations”, Algebra and Logic, 55:4 (2016), 306–314  mathnet  crossref  crossref  isi
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:89
    Full text:6
    References:15
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018